Alert archive / Arkansas / Wind Advisories in 2026
Wind Advisory 6, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 25, 2026, 10:34 PM CDT for 4 counties in Arkansas; Dunklin County, Pemiscot County, Missouri. It took effect at Mar 26, 2026, 11:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2026, 10:34 PM CDT (03:34 UTC)
- In effect from
- Mar 26, 2026, 11:00 AM CDT
- Expired
- Mar 26, 2026, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Greene County, AR, Mississippi County, AR, Dunklin County, MO, Pemiscot County, MO
The radar
The Memphis radar (KNQA), 88 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 345 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
848 WWUS74 KMEG 260334 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1034 PM CDT Wed Mar 25 2026 ARZ009-018-026-028-MOZ113-115-261145- /O.NEW.KMEG.WI.Y.0006.260326T1600Z-260327T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Corning, Blytheville, Paragould, Kennett, Jonesboro, Piggott, and Caruthersville 1034 PM CDT Wed Mar 25 2026 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and Pemiscot. * WHEN...From 11 AM to 7 PM CDT Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SJM
2 follow-up statements
334 WWUS74 KMEG 260851 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 351 AM CDT Thu Mar 26 2026 ARZ009-018-026-028-MOZ113-115-270000- /O.CON.KMEG.WI.Y.0006.260326T1600Z-260327T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Blytheville, Piggott, Paragould, Corning, Jonesboro, Caruthersville, and Kennett 351 AM CDT Thu Mar 26 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Dunklin, Clay, Greene, Craighead, Mississippi, and Pemiscot. * WHEN...From 11 AM this morning to 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CJC
378 WWUS74 KMEG 262343 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 643 PM CDT Thu Mar 26 2026 ARZ009-018-026-028-MOZ113-115-270045- /O.EXP.KMEG.WI.Y.0006.000000T0000Z-260327T0000Z/ Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot- Including the cities of Paragould, Caruthersville, Jonesboro, Kennett, Corning, Blytheville, and Piggott 643 PM CDT Thu Mar 26 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... The threat has ended. $$ AC3
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 25, 6:15 PM CDT, 4 hours 19 minutes earlier. Its key messages:
- Issued at 614 PM CDT Wed Mar 25 2026
- Record-breaking high temperatures are expected on Thursday, as highs climb into the mid to upper 80s.
- A cold front will bring a 20-40% chance of wetting rainfall to the northern counties on Friday, followed by slightly cooler temperatures on Saturday.
- Above normal temperatures will return on Sunday and persist into early next week.
Area forecast discussion, Mar 25, 6:15 PM CDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Memphis TN 615 PM CDT Wed Mar 25 2026 ...New AVIATION... .KEY MESSAGES... Issued at 614 PM CDT Wed Mar 25 2026 - Record-breaking high temperatures are expected on Thursday, as highs climb into the mid to upper 80s. - A cold front will bring a 20-40% chance of wetting rainfall to the northern counties on Friday, followed by slightly cooler temperatures on Saturday. - Above normal temperatures will return on Sunday and persist into early next week. && .DISCUSSION... (This evening through next Tuesday) Issued at 105 PM CDT Wed Mar 25 2026 The latest surface analysis places a 1008mb low over eastern Kansas with a warm front extending south into the ArkLaTex region. To the east and west, broad high pressure covers the eastern seaboard and western CONUS. Aloft, a highly anomalous 500mb ridge of high pressure remains over the Desert Southwest with northwest flow and weak troughing over the northeastern CONUS. Return flow has begun across the Mid-South this afternoon with dewpoint temperatures slowly climbing. A warm front will lift north across the Lower Mississippi Valley tonight. Low temperatures will remain about 15 degrees above normal overnight with readings in the low to mid 60s. The anomalous ridge of high pressure out west will build over the region on Thursday. Record-breaking high temperatures are likely on Thursday as readings climb into the mid to upper 80s. ECMWF ESAT shows nearly maxed out 500mb and 200mb with 700mb heights nearing the 99th percentile. The ridge will dampen late Thursday as a deepening shortwave drops down across the Midwest. This system will help push a cold front through the Mid-South on Friday. With limited water through the column, PWATs generally around 1 inch, not much QPF is anticipated. There is only a 20 to 40% chance of a wetting rain (1/10th of an inch) and the highest chances are confined to areas north of the I-40 corridor. Behind the frontal passage, modified polar air will move into the region, evidenced by dewpoints in the 20s and temperatures in the upper 50s and lower 60s. Relative humidity values will fall into the 20 percent range and moderate northeast winds will create an elevated fire danger across the Mid-South. SPC currently has portions of the Tennessee River Valley highlighted for fire weather on Saturday, but the threat appears to cover the majority of the Mid-South and continue through Sunday. Cool conditions will be short-lived as the upper ridge of high pressure builds back into the region on Sunday. A warm front will lift north on Monday and set the stage for warm and humid weather through at least the middle of next week. PoPs will remain in the 20 to 30 percent range each day as highs climb into the low to mid 80s. && .AVIATION... (00Z TAFS) Issued at 614 PM CDT Wed Mar 25 2026 Pressure gradient should ease over the next hour and gusts should subside for the overnight period. A cold front will begin to sink southeast and keep the pressure gradient tight tomorrow afternoon with elevated and gusty S/SW winds. Could see another Cu deck similar to today so added that line in. No major changes expected in the next 30 hours as VFR conditions continue. Gusts should subside again between 03-06z tomorrow. DNM && .FIRE WEATHER... Issued at 105 PM CDT Wed Mar 25 2026 Fire weather danger will remain low as higher moisture and minimum relative humidity values remain around 35-45%. A cold front will move through the region on Friday, but probabilities for wetting rain remain in the 20 to 40% and are confined to areas north of the I-40 corridor. Low humidity and moderate northeast winds will lead to high confidence in elevated fire danger across the majority of the Mid-South on Saturday and Sunday. Significant moisture returns early next week as a warm front lifts across the region. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...AC3 AVIATION...DNM
Nearby
Wind Advisories in Arkansas, 2026Wind Advisories in Missouri, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.